Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 102, NWS Little Rock, AR

April 25, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 7:20 PM CDT for 4 counties in Arkansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 7:20 PM CDT (00:20 UTC)
Expired
Apr 25, 2011, 8:00 PM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Cleburne County, AR, Faulkner County, AR, Lonoke County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 38 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:25 PM CDTTORNADOVilonia, ARTREES AND POWER LINES WERE DOWN...BLOCKING HIGHWAY 64.
Apr 25, 7:30 PM CDTTSTM WND DMG6 N Vilonia, ARAN 18 WHEELER WAS BLOWN OVER.
Apr 25, 7:45 PM CDTTORNADORomance, ARA SPOTTER WITNESSED A TORNADO PASS ACROSS HIS PROPERTY...BLOWING A ROOF OFF OF AN OUTBUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WFUS54 KLZK 260020
TORLZK
ARC023-045-085-145-260100-
/O.NEW.KLZK.TO.W.0102.110426T0020Z-110426T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EXTREME NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 800 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED 5 MILES EAST OF LAKE
  CONWAY. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT
  50 MPH.

* LOCATIONS IN THE PATH OF THIS TORNADO INCLUDE...
  SEARCY...             VILONIA...            ROSE BUD...
  MT VERNON...          HIGGINSON...          GRAVEL HILL...
  ENOLA...              CROSBY...             SIDON...
  ROMANCE...            OTTO...               LETONA...
  JOY...                FLOYD...              EL PASO...
  CENTER HILL...        ARMSTRONG SPRINGS...  ALBION...

A CONFIRMED TORNADO IS ON A DIRECT PATH TOWARD VILONIA! TAKE COVER 
NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. THIS IS AN EXCEPTIONALLY
DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE THREATENING...
CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION! TAKE COVER
IMMEDIATELY!

&&

LAT...LON 3502 9217 3502 9220 3511 9229 3549 9196
      3520 9166
TIME...MOT...LOC 0019Z 228DEG 42KT 3503 9227

$$

BJS
3 follow-up statements
444 
WWUS54 KLZK 260024
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 PM CDT MON APR 25 2011

ARC023-045-085-145-260100-
/O.CON.KLZK.TO.W.0102.000000T0000Z-110426T0100Z/
LONOKE AR-FAULKNER AR-WHITE AR-CLEBURNE AR-
724 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CLEBURNE...
SOUTHWESTERN WHITE...EAST CENTRAL FAULKNER AND EXTREME NORTHWESTERN
LONOKE COUNTIES UNTIL 800 PM CDT...

...TORNADO EMERGENCY FOR VILONIA...

AT 720 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE.  THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 5 MILES
SOUTHWEST OF VILONIA...OR 7 MILES EAST OF LAKE CONWAY...MOVING
NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  SEARCY...             VILONIA...            ROSE BUD...
  MT VERNON...          HIGGINSON...          GRAVEL HILL...
  ENOLA...              CROSBY...             SIDON...
  ROMANCE...            OTTO...               LETONA...
  JOY...                FLOYD...              EL PASO...
  CENTER HILL...        ARMSTRONG SPRINGS...  ALBION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A VIOLENT TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION!
TAKE COVER IMMEDIATELY!

&&

LAT...LON 3502 9217 3502 9220 3511 9229 3549 9196
      3520 9166
TIME...MOT...LOC 0024Z 227DEG 42KT 3507 9224

$$

BJS
113 
WWUS34 KLZK 260036
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
ISSUED BY NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CDT MON APR 25 2011

ARC023-045-085-145-260100-
/O.CON.KLZK.TO.W.0102.000000T0000Z-110426T0100Z/
LONOKE AR-FAULKNER AR-WHITE AR-CLEBURNE AR-
736 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTH
CENTRAL CLEBURNE...SOUTHWESTERN WHITE...EAST CENTRAL FAULKNER AND
EXTREME NORTHWESTERN LONOKE COUNTIES...

AT 735 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR VILONIA...MOVING NORTHEAST AT 50 MPH.

THIS TORNADO HAS BEEN SIGHTED AND HAS DESTROYED A CHURCH AND DAMAGED 
BUILDINGS AT THE INTERSECTION OF PLUM ROAD AND HIGHWAY 365 NORTH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEARCY AND
VILONIA.

LAT...LON 3502 9217 3502 9220 3511 9229 3549 9196
      3520 9166
TIME...MOT...LOC 0035Z 227DEG 42KT 3516 9212

$$
755 
WWUS54 KLZK 260041
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT MON APR 25 2011

ARC023-045-085-145-260100-
/O.CON.KLZK.TO.W.0102.000000T0000Z-110426T0100Z/
LONOKE AR-FAULKNER AR-WHITE AR-CLEBURNE AR-
741 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CLEBURNE...
SOUTHWESTERN WHITE...EAST CENTRAL FAULKNER AND EXTREME NORTHWESTERN
LONOKE COUNTIES UNTIL 800 PM CDT...

...TORNADO EMERGENCY FOR ROMANCE...

AT 738 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE.  THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 3 MILES
SOUTHEAST OF MT VERNON...OR 16 MILES NORTH OF CABOT...MOVING
NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  SEARCY...             VILONIA...            ROSE BUD...
  MT VERNON...          HIGGINSON...          GRAVEL HILL...
  ENOLA...              CROSBY...             SIDON...
  ROMANCE...            OTTO...               LETONA...
  JOY...                FLOYD...              EL PASO...
  CENTER HILL...        ARMSTRONG SPRINGS...  ALBION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A VIOLENT...WEDGE TORNADO IS ON THE GROUND. THIS IS AN 
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE 
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION! 
TAKE COVER IMMEDIATELY!

&&

LAT...LON 3502 9217 3502 9220 3511 9229 3549 9196
      3520 9166
TIME...MOT...LOC 0042Z 223DEG 42KT 3523 9206

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:51 PM CDT, 29 minutes earlier.

Area forecast discussion, Apr 25, 6:51 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 PM CDT MON APR 25 2011

.AVIATION...DISCUSSION FOR 00Z TAFS

SHOWERS AND SEVERE THUNDERSTORMS WILL AFFECT THE SRN 4 TAF SITES
IN THE NEAR FUTURE AND CONFIDENCE HIGH ENOUGH TO INCLUDE IN
PREVAILING GPS AT THESE SITES. BY 06Z...ALL SITES SHOULD BE CLEAR
OF TSTORMS BUT LOW CLOUDS/BR SHOULD HANG THROUGH LATE MORNING. THE
NEXT ROUND OF STORMS WILL HOLD OFF UNTIL VERY NEAR THE END OF THE
TAF PD.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT MON APR 25 2011/

DISCUSSION...
MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE
VALID FORECAST PERIOD.

CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF
THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS
THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY
GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT
THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL
INTENSITY SLOWLY WEAKENING.

NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY
AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS.
EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING
TO SUPPORT SEVERE CONVECTION.

55

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  76  54  66 /  70  40  60  60
CAMDEN AR         63  81  63  75 /  60  40  70  50
HARRISON AR       53  73  49  59 /  70  30  50  60
HOT SPRINGS AR    61  78  59  69 /  70  40  70  60
LITTLE ROCK   AR  62  79  60  71 /  70  40  70  60
MONTICELLO AR     65  83  64  78 /  60  50  70  50
MOUNT IDA AR      59  76  56  66 /  70  30  70  60
MOUNTAIN HOME AR  55  74  50  61 /  70  30  50  60
NEWPORT AR        61  77  57  69 /  70  50  70  60
PINE BLUFF AR     64  81  63  75 /  70  50  70  60
RUSSELLVILLE AR   58  76  55  65 /  70  30  60  60
SEARCY AR         61  77  58  69 /  70  50  70  60
STUTTGART AR      64  80  62  74 /  70  50  70  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-
LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...63
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT MON APR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
212 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE
STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE
INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER
SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH
IS IN EFFECT FOR ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A
BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN
SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO
THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING
THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE
THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY
VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE
MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS
SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY
RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK
MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH
TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A
CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE
DOWNSTREAM.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A
COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS
MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN
EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN
BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE
SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR
SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF.

HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY
NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE
RAINFALL ENDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/63

In the hours before

Local storm report, Apr 25, 7:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     FLASH FLOOD      MORRILTON               35.16N 92.74W
04/25/2011                   CONWAY             AR   LAW ENFORCEMENT

            WIDESPREAD FLOODING REPORTED IN MORRILTON.

&&

55
Local storm report, Apr 25, 7:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TORNADO          3 E MAYFLOWER           34.97N 92.37W
04/25/2011                   FAULKNER           AR   LAW ENFORCEMENT

            TORNADO WAS REPORTED ON HIGHWAY 89.

&&

55
Local storm report, Apr 25, 7:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
715 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             MALVERN                 34.37N 92.82W
04/25/2011  E1.00 INCH       HOT SPRING         AR   LAW ENFORCEMENT

&&

55
Local storm report, Apr 25, 7:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
716 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLASH FLOOD      MORRILTON               35.16N 92.74W
04/25/2011                   CONWAY             AR   LAW ENFORCEMENT

            FLOODING REPORTED IN DOWNTOWN MORRILTON.

&&

55
Local storm report, Apr 25, 7:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     MORGAN                  34.88N 92.37W
04/25/2011                   PULASKI            AR   LAW ENFORCEMENT

            *** 1 INJ *** WINDOWS BLOWN OUT OF A CAR ON INTERSTATE
            40.

&&

55
Local storm report, Apr 25, 7:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             3 SE PINNACLE MOUNTAIN  34.79N 92.43W
04/25/2011  E1.75 INCH       PULASKI            AR   LAW ENFORCEMENT

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:01 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren44 min
Apr 25, 7:03 PM CDTTornado WarningLZKGarland, Hot Spring, Perry, Saline27 min
Apr 25, 7:15 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more105 min
Apr 25, 7:25 PM CDTTornado WarningLZKConway, Faulkner, Perry, Pulaski, Saline35 min
Apr 25, 7:26 PM CDTSevere Thunderstorm WarningLZKDallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more49 min
Apr 25, 7:27 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White48 min
Apr 25, 7:40 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren39 min
Apr 25, 7:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more43 min
Apr 25, 7:47 PM CDTTornado WarningLZKCleburne, White43 min
Apr 25, 7:52 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more3 hr
Apr 25, 7:54 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita51 min
Apr 25, 7:58 PM CDTFlash Flood WarningLZKDallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
Apr 25, 7:58 PM CDTSevere Thunderstorm WarningLZKArkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more47 min
Apr 25, 8:01 PM CDTFlash Flood WarningLZKFaulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more3 hr
Apr 25, 8:04 PM CDTTornado WarningLZKLonoke, Prairie26 min
Apr 25, 8:08 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more3 hr
Apr 25, 8:09 PM CDTTornado WarningLZKLonoke, White44 min
Apr 25, 8:15 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more45 min
Apr 25, 8:20 PM CDTTornado WarningLZKIndependence, Jackson, White40 min
Apr 25, 8:21 PM CDTTornado WarningLZKPrairie, White, Woodruff39 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more51 min
Apr 25, 8:26 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more3 hr
Apr 25, 8:32 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, White, Woodruff43 min
Apr 25, 8:33 PM CDTTornado WarningLZKLonoke, Prairie, White27 min
Apr 25, 8:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita40 min
Apr 25, 8:38 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie52 min
Apr 25, 8:43 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff47 min
Apr 25, 8:44 PM CDTTornado WarningLZKJackson, White, Woodruff46 min
Apr 25, 8:52 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 25, 8:54 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more3 hr
Apr 25, 8:57 PM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more42 min
Apr 25, 9:04 PM CDTTornado WarningLZKJackson, Woodruff26 min
Apr 25, 9:06 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita39 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff38 min
Apr 25, 9:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe52 min
Apr 25, 9:36 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln39 min
Apr 25, 9:37 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew53 min
Apr 25, 9:48 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln42 min
Apr 25, 10:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha51 min
Apr 25, 10:13 PM CDTFlash Flood WarningLZKHot Spring107 min
Apr 25, 10:22 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew53 min
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Hot Spring36 hr
Apr 25, 10:41 PM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita36 hr
Apr 25, 10:51 PM CDTFlash Flood WarningLZKCleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more4 hr
Apr 25, 10:54 PM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more4 hr
Apr 25, 11:16 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more3 hr
Apr 25, 11:22 PM CDTRiver Flood AdvisoryLZKAshley, Bradley, Cleveland, Drew36 hr
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita42 min
Apr 25, 11:57 PM CDTAreal Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 5 more4 hr
Apr 26, 12:00 AM CDTAreal Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more3 hr
Apr 26, 12:03 AM CDTAreal Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more3 hr
Apr 26, 12:09 AM CDTSpecial Weather StatementLZKCleveland, Dallas, Grant46 min
Apr 26, 12:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln41 min
Apr 26, 12:20 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Ouachita40 min
Apr 26, 12:21 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 12:37 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more3 hr
Apr 26, 12:54 AM CDTSpecial Weather StatementLZKDallas46 min
Apr 26, 12:56 AM CDTSpecial Weather StatementLZKArkansas, Jefferson44 min
Apr 26, 1:09 AM CDTRiver Flood WarningLZKPope, Yell55 hr
Apr 26, 1:09 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson39 min
Apr 26, 1:25 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Apr 26, 1:26 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 2:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln51 min
Apr 26, 2:41 AM CDTTornado WarningLZKDesha, Drew, Lincoln34 min
Apr 26, 2:56 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln49 min
Apr 26, 3:06 AM CDTSevere Thunderstorm WarningLZKCleveland24 min
Apr 26, 3:25 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more3 hr
Apr 26, 4:25 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 6:27 AM CDTRiver Flood WarningLZKClark, Hot Spring39 hr
Apr 26, 7:09 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 26, 9:52 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 26, 9:52 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew14 days
Apr 26, 10:11 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln4 days
Apr 26, 2:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie41 min
Apr 26, 3:05 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff40 min
Apr 26, 3:17 PM CDTSpecial Weather StatementLZKClark, Hot Spring43 min
Apr 26, 3:19 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita41 min
Apr 26, 3:21 PM CDTSpecial Weather StatementLZKCalhoun44 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.